# SDR SCNA97094

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 1A17570
- Condition: Corroded
- Location: Bs 1179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION ON UPPER SURFACE OF WEB AT BS 1179, RBL 14.  REMOVED, FABRICATED AND INSTALLED NEW WEB IAW B727 SRM 51-40-2.
